Low-Complexity Resource Allocation and its Application to Distributed Antenna Systems

Zhu, Huiling and Karachontzitis, S. and Toumpakaris, Dimitris (2010) Low-Complexity Resource Allocation and its Application to Distributed Antenna Systems. IEEE Wireless Communications, 17 (3). pp. 44-50. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)


The aim of this tutorial article is to present low-complexity resource allocation approaches that rely on chunks of subcarriers for downlink distributed antenna systems. The chunk-based resource allocation approach is first introduced for single-antenna base stations with the consideration of guaranteeing an average bit error rate constraint per chunk and is compared to subcarrier- based allocation. How it can be combined with maximal ratio transmission and zero-forcing beamforming for base stations with many antennas is then described. Finally, we discuss how the techniques can be applied to DASs. It is shown that in typical wireless environments chunkbased resource allocation coupled with MRT and ZFB in the DAS can reduce the complexity of resource allocation significantly at the cost of negligible performance loss compared to carrier-based allocation.

Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering > TK5101 Telecommunications > TK5103.4 Broadband (inc wireless broadband)
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: J. Harries
Date Deposited: 27 Oct 2010 14:24
Last Modified: 18 Jul 2014 10:30
Resource URI: https://kar.kent.ac.uk/id/eprint/25963 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year